# SDR HNAA2015120700359

- Difficulty date: December 7, 2015
- Submitted: December 7, 2015
- Operation: Air carrier
- Aircraft: N808EX
- Make and model: Dhav DHC8102
- Aircraft serial: 299
- Aircraft time: 57,019 hours, 63,884 cycles
- System (JASC): 3097 · Ice/Rain Protection System Wiring
- Part: Terminal
- Condition: Loose
- Location: Window Heat
- Stage of operation: NR
- How discovered: 9
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

CAPTAINS FORWARD WINDSCREEN HAS SMOKE AT DEICE CONTACTORS.  INSPECTED CAPTAIN'S WINDSCREEN HEAT WIRES AT TERMINAL B.  FOUND TERMINALS TO BE LOOSE WITH NO ARC DAMAGE. RE-TIGHTENED TERMINALS L1 AND L2.  GROUND RAN ACFT WITH CREW.  LOADS NORMAL. SYSTEM OPS CHECKED GOOD.
